×

On the spectral radius in locally multiplicatively convex topological algebras. (English) Zbl 0417.46052


MSC:

46H05 General theory of topological algebras
PDFBibTeX XMLCite
Full Text: EuDML

References:

[1] Bonsall F. F., Duncan J.: Complete Normed Algebras. Springer-Verlag 1973. · Zbl 0271.46039
[2] Ford J. W. M.: A square root lemma for Banach star algebras. J. Lond. Math. Soc. 42, p. 521-522 (1967). · Zbl 0145.38702 · doi:10.1112/jlms/s1-42.1.521
[3] Michael E. A.: Locally Multiplicatively-convex Topological Algebras. Memoirs of AMS nb. 11, 1952. · Zbl 0047.35502
[4] Najmark M. A.: Normirovannyje koľca. Moskva 1968. 1952.
[5] Pták V.: Banach Algebras with involution. manuscripta math. 6, p. 245-290 (1972), Springer Verlag. · Zbl 0304.46036
[6] Pták V.: On the spectral radius in Banach algebras with involution. Bull. Lond. Math. Soc. 2, p. 327-334 (1970). · Zbl 0209.44403 · doi:10.1112/blms/2.3.327
[7] Sa-do-šin: O polunormirovannych koľcach s involuciej. Izv. Ak. Nauk SSSR 23 (1959) 509-528.
[8] Wenjen, Ch.: Os semi-normed * -algebras. Proc. J. Math. 8 (1958), p. 177-186. · Zbl 0080.32702 · doi:10.2140/pjm.1958.8.177
[9] Zelazko W.: Selected Topics in Topological Algebras. Lecture Notes Series N. 31 (1971), Aarhus University. · Zbl 0221.46041
[10] Zelazko W.: Algebry Banacha. Warszava 1966. · Zbl 0211.43701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.